- 2 replies
- 75 views
- 2 followings
UNCOLTROLLABLE MENSTRUAL BLEEDING ON BLOOD THINNERS AFTER STROKE
ANYONE ABLE TO HELP? PASSED OUT AND TAKEN BY AMBULANCE. WHAT CAN I DO NOW? CAN'T STOP BLOOD THINNERS AND HAVE MANY MORE YEARS AHEAD OF ME TO DEAL WITH PERIODS. DON'T WANT TO DO HYSTERECTOMY LIKE THEY SUGGEST AND CAN'T DO ESTROGEN BECAUSE OF STROKE AND MIGRAINE AURA. THANKS FOR ANY HELP!
AHAModerator, April 27, 2021 5:38pm EST
Thank you for joining the Support Network, we are glad you are here. I am sorry to hear that this has happened to you. I hope you find a sense of community, support, and advice here. As you wait to hear from others, I can share some resources on Women and Stroke and the Physical Effects of Stroke.
Please keep us updated on how you are doing!
axnr911, May 7, 2021 7:57pm EST
I am not a doctor, so I'm just throwing out ideas. First, do the docs know what caused the stroke? Did you wear a heart monitor for a while? If they find the cause was afib, there's medication for that. Maybe then you wouldn't need blood thinners. Or, maybe you can get by with a mild one like low-dose aspirin. Could the cause be cholestrol? There are cholestrol lowering meds. I'm just saying that perhaps there's a different way to approach the situation. My thoughts are with you. I'll remember you in my prayers tonight. Love, Jeanne